# SDR U0GA2009100783349

- Difficulty date: October 7, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N225EH
- Make and model: Urocop EC 225 LP
- Aircraft serial: 2680
- Aircraft time: 720 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

NON COMMANDED LANDING GEAR OPERATION IN CRUISE FLIGHT, LANDING GEAR UNLOCKED FROM STOWED UP POSITION AND RETRACTED ON ITS OWN.
